Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A theorem of Green's type for functions of two complex variables


Author: Stefan Bergman
Journal: Proc. Amer. Math. Soc. 4 (1953), 102-109
MSC: Primary 30.0X
DOI: https://doi.org/10.1090/S0002-9939-1953-0052519-4
MathSciNet review: 0052519
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Bergman, Über uneigentliche Flächenintegrale in der Theorie der analytischen Funktionen von zwei komplexen Veränderlichen, Revista de Ciencias, Universidad Nactional Mayor de San Marcos, Lima, Peru, No. 438, pp. 675-682; No. 439, pp. 131-140; No. 44, 1941-42, pp. 377-394. MR 0007447 (4:140a)
  • [2] -, Sur les fonctions orthogonales de plusieur variables complexes avec les applications à la théorie des fonctions analytiques, Interscience Publishers, 1941, and Mémorial des Sciences Mathématiques, vol. 106, Paris, 1947.
  • [3] -, Geometric and potential-theoretical methods in the theory of functions of several complex variables, Proceedings of the International Congress of Mathematicians, Cambridge, 1950, vol. 2, pp. 165-173. MR 0045839 (13:645a)
  • [4] -, Functions of the extended class in the theory of functions of several complex variables, Trans. Amer. Math. Soc. vol. 63 (1948) pp. 423-447. MR 0025583 (10:30b)
  • [5] S. Bochner and W. T. Martin, Several complex variables, Princeton Press, 1948. MR 0027863 (10:366a)
  • [6] P. Garabedian, A new formalism for functions of several complex variables, Journal d'Analyse Mathématique vol. 1 (1951) pp. 59-80. MR 0041941 (13:25e)
  • [7] P. Garabedian and D. C. Spencer, A complex tensor calculus for Kähler manifolds, to appear in Acta Mathematica. MR 0063119 (16:74a)
  • [8] E. Martinelli, Alcuni teoremi integrali per le funzioni analitiche di pu variabili complesse, Memorie R. Acc. d'Italia vol. 9 (1938) pp. 269-283.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.0X

Retrieve articles in all journals with MSC: 30.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1953-0052519-4
Article copyright: © Copyright 1953 American Mathematical Society

American Mathematical Society